# SDR AALA202408052806

- Difficulty date: August 2, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N9029F
- Make and model: Airbus A319-115
- Aircraft serial: 6491
- Aircraft time: 27,135 hours, 12,433 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON APPROACH, SMOKE LAVATORY SMOKE ANNUNCIATED FOR APPROXIMATELY 1 SECOND. CLEARED WITHOUT CREW ACTION. MAINTENANCE ACCOMPLISHED A SYSTEM REBOOT AND PERFORMED A SATISFACTORY TEST OF THE SMOKE DETECTION SYSTEM WITH NO FAULTS NOTED PER AMM 26-17-00.
